# SDR QXEA2013082101235

- Difficulty date: August 6, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,575 hours, 29,586 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 605-625 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER AT BS 605-625, S24L HAS CORROSION ON AND AROUND RIVETS. RIVETS REMOVED AT FS 605-625 STR 24L IAW SRM 51-42-05.  C/W UT THICK TEST & ET INSPECTION ON REWORKED AREA REF NDTM PT1, 51-00-04 & 51-00-06. MIN THICKNESS =.056".  NO DEFECTS NOTED.  REMOVED CORROSION REF SRM 51-21-00, PG 2, STEP (A)(1), SURFACE PREPARATION (2) REMOVAL OF LIGHT CORROSION (A)-(D).  NOMINAL THICKNESS .050, REF CV STANDARD, CV760, REV-- 12-JAN-00 .056 REMAINING MAT WITHIN LIMITS.  INSTALLED RIVET ON STRINGER 24L BETWEEN FS 605-625, REF SRM 51-42-05 & RESTORED FINISH REF SRM 51-25-00.
